# SDR SWIA200921456

- Difficulty date: April 16, 2009
- Submitted: April 24, 2009
- Operation: Air carrier
- Aircraft: N823SK
- Make and model: Cndair CL6002D24
- Aircraft serial: 15205
- Aircraft time: 1,060 hours, 631 cycles
- System (JASC): 3244 · Tire
- Part: Tire
- Condition: Failed
- Location: Nr 2
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLT 4369 - MAIN NR 2 TIRE BLOWN OUT ON LANDING.  REPLACED NR 1 AND NR 2 MAIN TIRES.
